# SDR DJFA2006321

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N711HQ
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 4,459 hours, 3,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRIP ID NR 1080939, DURING CRUISE FLIGHT AT FL410 THE FRONT LT WINDSHIELD COMPLETELY SHATTERED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS DIVERTED WHERE CFR RESPONSE WAS GIVEN ON LANDING.
